PAKISTAN ARMED FORCES
MEDICAL JOURNAL (Category Y)

A Journal of Army Medical & Dental Corps

Being published since 1956

ISSN (online) 2411-8842
ISSN (print) 0030-9648

VOL 67, No. 3, JUNE 2017

ANAPHYLACTIC REACTION FROM ATRACURIUM

Muhammad Saqib, Faheem Feroze, Fazal-e-Karim Faisal

Abstract

For induction of anaesthesia many agents are administered intravenously, anaphylactic reaction can occur to anyof these agents. Neuromuscular blocking agents are most commonly implicated as the cause of anaphylactic reaction in anaesthesia practice. Amino-steroids, benzylisoquinoliniums and suxamethonium are being commonly used for intubation and perioperative muscle relaxation. We are presenting a case of anaphylactic reaction to benzylisoquinolinium i.e. atracurium in a young patient. The patient was revived with a prompt diagnosis and treatment.

Keywords : Anaphylaxis, Atracurium, Intra-operative reaction.



Creative Commons License
This is an Open Access article distributed under the terms of the Creative Commons Attribution License Creative Commons Attribution License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.